Alert archive / Kansas / River Flood Warnings in 2008
River Flood Warning 15, NWS Wichita, KS
NWS Wichita, KS issued this river flood warning at May 26, 2008, 2:09 PM CDT for Wilson County, Kansas. It took effect at May 26, 2008, 3:00 PM CDT. It was in force for 42 hr.
The area
The counties it named.
The facts
- Issued
- May 26, 2008, 2:09 PM CDT (19:09 UTC)
- In effect from
- May 26, 2008, 3:00 PM CDT
- Expired
- May 28, 2008, 9:04 AM CDT
- In force
- 42 hr
- Issued by
- NWS Wichita, KS
- Flood severity
- Minor
County Wilson County, KS
The radar
The Wichita radar (KICT), 150 km from the middle of the area, began a volume at 19:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Fall River (KS) at Fredonia (FRNK1). The gauge peaked at 27.15 ft at May 27, 2008, 12:00 PM CDT.
- Action stage
- 15 ft
- Minor stage
- 17 ft
- Moderate stage
- 27 ft
- Major stage
- 36 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07169500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this river flood warning went out at May 26, 12:52 PM CDT, 1 hour 17 minutes earlier.
Area forecast discussion, May 26, 12:52 PM CDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 1252 PM CDT MON MAY 26 2008 .UPDATE... .AVIATION... FOR THE 18Z TAF SUITE. CURRENT CONVECTION ACROSS SOUTHEAST KS CONTINUES TO DIMINISH AT THIS TIME. WILL KEEP SOME VCTS IN THE KCNU TAF FOR AT LEAST THE NEXT COUPLE OF HOURS UNTIL THIS CONVECTION COMES TO AN END. ALSO NOTED SOME MVFR CEILINGS ACROSS CENTRAL AND SOUTH CENTRAL KS. EXPECT THIS CLOUD COVER TO SLOWLY BURN OFF AS THE AFTERNOON PROGRESSES. ATTENTION THEN SHIFTS TO CONVECTION CHANCES TO THE WEST OF KHUT/KRSL AND KICT THIS EVENING. WILL GO WITH VCTS NEAR THESE AREA AFTER 23Z AND EXTEND IT UNTIL 06Z AS CONVECTION IS PROGGED TO MOVE ACROSS MOST OF CENTRAL AND SOUTH KS DURING THE EVENING HOURS. WILL ALSO INCLUDE A TEMPO GROUP FOR SOME VARIABLE GUSTY WINDS AND REDUCE VISIBILITIES TO MVFR WITH SOME STRONGER STORMS EXPECTED TO MOVE ACROSS KHUT/KICT AREAS. KETCHAM && .PREV DISCUSSION... /ISSUED 1156 AM CDT MON MAY 26 2008/ UPDATE... ANOTHER INTERESTING AFTERNOON UNFOLDING ACROSS THE AREA. FIRST CONCERN IS CURRENT HEAVY RAINFALL ACROSS SOUTHEAST KANSAS. THIS CONVECTION IS SUPPORTED BY SOME ISENTROPIC LIFT IN THE 315-325K LAYER AND CONTINUES TO BACKBUILD OVER THE SAME LOCATIONS AS THIS LIFT CONTINUES. SO CERTAINLY A LOCALIZED FLOODING THREAT AS THIS CONVECTION WILL CONTINUE FOR AT LEAST A COUPLE OF MORE HOURS...BEFORE SHORT TERM MODELS SUGGEST THAT THIS LIFT WILL DIMINISH OR END AFTER 19Z. FOCUS THEN QUICKLY SHIFTS OVER CENTRAL AND SOUTH CENTRAL KANSAS...AS ATMOSPHERE RESETS ITSELF FOR ANOTHER ROUND OF CONVECTION LATE THIS AFTERNOON INTO THIS EVENING. CURRENT ANALYSIS SHOWS AN OUTFLOW BOUNDARY DRAPED ACROSS CENTRAL KS INTO SOUTHWEST KS...WITH A DRYLINE DRAPED SOUTH FROM DDC SOUTH INTO THE TX PANHANDLE. SO AREAS JUST TO THE WEST OF THE FORECAST AREA LOOKS AGAIN AN AREA OF CONCERN...AS JET STREAK IN THE MID LEVEL FLOW COMES OUT OF THE SOUTHERN ROCKIES INTO THE PLAINS FOR THE LATE AFTERNOON HOURS. VERY UNSTABLE AIRMASS (3000-4000 J/KG) IS ALREADY IN PLACE JUST TO THE SOUTH AND EAST OF THE ABOVE MENTIONED BOUNDARIES...WITH BULK SHEAR OF 30-35KT SUFFICIENT FOR SEVERE THUNDERSTORMS TO DEVELOP. CURRENT THOUGHTS ARE THAT INITIATION WILL HOLD OFF UNTIL AROUND 21Z TO THE WEST OF THE AREA AND MOVE EAST INTO CENTRAL AND SOUTH CENTRAL KANSAS AS THE LATE AFTERNOON INTO THE EVENING PROGRESSES. SO SOME OF THE SAME AREAS THAT WERE UNDER A SEVERE THREAT ON SUNDAY LOOK BE UNDER IT AGAIN THIS EVENING. MAIN TORNADO THREAT LOOKS TO BE TO WEST OF THE AREA...AS BULK SHEAR/EHI INCREASES OVER THIS AREA THIS EVENING. BUT CANNOT RULE OUT A SUPERCELL CAPABLE OF PRODUCING A TORNADO POSSIBLY REACHING AREAS TO THE WEST OF HIGHWAY 14 BEFORE THREAT EVOLVES INTO A LARGE HAIL AND DAMAGING WIND THREAT. STORM TRAINING OVER THE SAME AREAS COULD ALSO LEAD TO A FLASH FLOODING THREAT. KETCHAM PREV DISCUSSION... /ISSUED 623 AM CDT MON MAY 26 2008/ AVIATION... 12Z TAFS...THUNDERSTORMS ARE STILL GOING EAST OF INTERSTATE 135 THIS MORNING...AND THUNDERSTORM CHANCES WILL CONTINUE THROUGHOUT THE DAY AND EVENING AT ALL TAF SITES. A FRONTAL BOUNDARY WILL LAY ACROSS CENTRAL KANSAS THROUGH THE PERIOD. CONVECTION SHOULD MOVE OUT OF THE AREA BY EARLY MORNING...LEAVING VFR CONDITIONS FOR THE REMAINDER OF THE TAF PERIOD. SCHRECK PREV DISCUSSION... /ISSUED 335 AM CDT MON MAY 26 2008/ DISCUSSION... TODAY-TONIGHT: RECORD IS GETTING OLD WITH ANOTHER ROUND OF SEVERE WEATHER BEHIND AND ANOTHER ONE ON THE HORIZON. OUTFLOW FROM CURRENT ROUND HAS PUSHED NEAR I-40 IN WESTERN OK. HOWEVER FLOW HAS ALREADY TURNED BACK TO THE SOUTH TO THE NORTH OF THIS BOUNDARY...SO GOOD POTENTIAL FOR MOISTURE TO FLY BACK NORTH ONCE AGAIN. AM A BIT CONCERNED THAT ELEVATED PRECIPITATION WILL BREAK OUT ACROSS THE WESTERN HALF OF FORECAST AREA THROUGH 1500 UTC...BUT WILL ONLY KEEP SLIGHT CHANCES FOR THAT. MAIN SHOW ANTICIPATED TO START THIS AFTERNOON AS DECENT SHORTWAVE CURRENTLY IN SOUTHERN ROCKIES EJECTS ACROSS PLAINS LATER TODAY. SO IT APPEARS THERE WOULD BE ANOTHER OF SEVERE STORMS INITIATING MOST LIKELY SOMEWHERE IN CENTRAL KS AND PROPAGATING SOUTHEAST DURING THE EVENING AND OVERNGT HOURS...NOT ALL THAT UNLIKE WHAT HAPPENED SUN EVENING...EXCEPT WITH BETTER UPPER SUPPORT. BASED ON UNCERTAINTY WHERE STORMS WOULD INITIATE...OPTED TO HOLD OFF ON THE FLOOD WATCH FOR NOW. TUE-WED: COURSE CONSIDERABLE UNCERTAINTY WITH FORECAST...WITH EVERYTHING DEPENDENT ON HOW THINGS WILL PLAY OUT ON MON/MON NIGHT. ONE THING THAT IS INTERESTING IS DECENT AGREEMENT BETWEEN OLD EUROPEAN CENTRE FOR MEDIUM RANGE WEATHER FORECASTS MODEL/GLOBAL FORECAST SYSTEM MODEL THAT COLDER AIR WILL BE OVERSPREADING THE AREA DURING THE DAY ON TUE...WITH COOLER TEMPERATURES IN PLACE BY WED. THIS LEAVES A RATHER LARGE BUST POTENTIAL FOR MAXES ON TUE. OPTED INCREASE GRADIENT IN MAXIMUM TEMPERATURES ACROSS THE AREA ON TUE AND TRIM TEMPERATURES A TAD ON WED. MINOR TWEAKS TO REMAINDER OF THE FORECAST. -HOWERTON AVIATION... MAIN CONCERNS ONCE AGAIN THE DEALING WITH POTENTIAL FOR MVFRR CLOUDS TO DEVELOP IN MOIST UPSLOPE FLOW. STORMS WILL LIKELY AFFECT ALL AERODROME FORCAST SITES SOMETIME DURING THE FORECAST PERIOD...BUT DETAILS WILL BE DIFFICULT TO PIN DOWN. -HOWERTON && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 88 69 76 54 / 20 80 40 30 HUTCHINSON 87 65 70 52 / 30 80 30 20 NEWTON 86 66 73 52 / 30 80 40 30 ELDORADO 87 67 77 54 / 30 80 40 30 WINFIELD-KWLD 89 71 79 55 / 20 70 50 30 RUSSELL 84 55 61 48 / 50 80 20 20 GREAT BEND 84 55 62 50 / 50 80 20 20 SALINA 84 61 68 50 / 50 80 30 20 MCPHERSON 86 64 69 51 / 40 80 30 20 COFFEYVILLE 85 71 81 58 / 70 60 60 50 CHANUTE 84 70 80 56 / 70 70 50 40 IOLA 83 69 79 55 / 30 70 50 40 PARSONS-KPPF 84 72 81 57 / 70 70 60 50 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 26, 5:39 AM CDT, 8 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 539 AM CDT MON MAY 26 2008 KSZ032-033-047>053-067>072-082-083-091>096-098>100-271045- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 539 AM CDT MON MAY 26 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT THE SCATTERED THUNDERSTORMS THIS MORNING MAY OCCASIONALLY BE STRONG...BUT ARE NOT EXPECTED TO BECOME SEVERE. SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP SOMETIME THIS AFTERNOON IN CENTRAL KANSAS...THEN TRAVERSE THE REMAINDER OF THE AREA THIS EVENING AND OVERNIGHT. THE INITIAL THREAT WILL BE LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES...MAINLY NORTH OF A KINGMAN TO ELDORADO TO EUREKA LINE. THE STORMS WILL LIKELY TRANSITION INTO A LINE DURING THE EVENING AND OVERNIGHT...WITH THE PRIMARY THREAT BEING DAMAGING WINDS AND HEAVY RAIN. IF IT BECOMES MORE CERTAIN THAT THE RICH MOISTURE WILL REACH THE FRONT AND COMBINE WITH AFTERNOON SUNSHINE...THE THREAT FOR SIGNIFICANT SEVERE WEATHER WILL GREATLY INCREASE. LOCALLY HEAVY RAIN COULD ALSO LEAD TO SOME FLOODING...ESPECIALLY OVER AREAS WHERE HEAVY RAIN HAS OCCURRED OVER THE WEEKEND. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY STRONG TO SEVERE THUNDERSTORMS ARE LIKELY AGAIN ON TUESDAY. THE MOST LIKELY AREA FOR SEVERE THUNDERSTORMS IS SOUTHEAST OF A LINE FROM EUREKA TO ELDORADO TO WELLINGTON TUESDAY AFTERNOON AND EVENING. THE EXTENT AND MAGNITUDE OF THE SEVERE THREAT IS HIGHLY DEPENDENT ON WHAT HAPPENS MONDAY NIGHT. THUNDERSTORMS WILL ALSO AFFECT THE AREA STARTING FRIDAY NIGHT AND CONTINUE INTO THE WEEKEND. LATER OUTLOOKS WILL CONTAIN MORE DETAILED INFORMATION. PLEASE CONTINUE TO CHECK LATER WEATHER PRODUCTS FOR UPDATED INFORMATION. IF YOU HAVE OUTDOOR ACTIVITIES TODAY...MAKE SURE YOU HAVE ACCESS TO WATCHES AND WARNINGS...AND PLAN OF WHAT YOU WILL DO IF SEVERE WEATHER THREATENS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON ACROSS CENTRAL KANSAS... AND OVER THE ENTIRE AREA TONIGHT. SPOTTER ACTIVATION MAY BE NEEDED IN SOUTHEAST KANSAS ON TUESDAY. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP HOWERTON
In the hours before
Local storm report, May 26, 12:00 PM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1200 PM CDT MON MAY 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 AM HEAVY RAIN FREDONIA 37.53N 95.82W
05/26/2008 M2.45 INCH WILSON KS TRAINED SPOTTER
RAINFALL READING TOTAL FROM YESTERDAY TO 1145 THIS MONDAY
MORNING. MOST OF THE RAIN FELL THIS MORNING.
&&
LFWLocal storm report, May 26, 12:07 PM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1207 PM CDT MON MAY 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM FLOOD EUREKA 37.82N 96.29W
05/26/2008 GREENWOOD KS LAW ENFORCEMENT
MINOR STREET FLOODING IN TOWN.
&&
LFWLocal storm report, May 26, 12:17 PM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1217 PM CDT MON MAY 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 AM HEAVY RAIN MADISON 38.13N 96.14W
05/26/2008 M3.16 INCH GREENWOOD KS CO-OP OBSERVER
RAINFALL READING FROM 1130 AM SUNDAY TO 1025 AM MONDAY.75
PERCENT FELL MONDAY MORNING.
&&
LFWLocal storm report, May 26, 12:19 PM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1219 PM CDT MON MAY 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 AM FLOOD MADISON 38.13N 96.14W
05/26/2008 GREENWOOD KS CO-OP OBSERVER
MINOR STREET FLOODING IN TOWN.
&&
LFWLocal storm report, May 26, 1:09 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
109 PM CDT MON MAY 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0107 PM FLASH FLOOD INDEPENDENCE 37.23N 95.71W
05/26/2008 MONTGOMERY KS TRAINED SPOTTER
SOME ROADS CLOSED DUE TO HIGH WATER.
&&
BDKLocal storm report, May 26, 1:46 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
146 PM CDT MON MAY 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0144 PM FLOOD ALTAMONT 37.19N 95.29W
05/26/2008 LABETTE KS LAW ENFORCEMENT
MINOR FLOODING OVER COUNTY ROADS.
&&
LFWThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 7:00 PM CDT | Tornado Warning | ICT | Saline | 30 min |
| May 25, 7:06 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Russell | 43 min |
| May 25, 7:14 PM CDT | Severe Thunderstorm Warning | ICT | Barton | 91 min |
| May 25, 7:24 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Rice | 51 min |
| May 25, 7:30 PM CDT | Severe Thunderstorm Warning | ICT | Rice | 45 min |
| May 25, 7:40 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Saline | 65 min |
| May 25, 7:52 PM CDT | Flash Flood Warning | ICT | Barton, Ellsworth, McPherson, Reno, Rice, Saline | 3 hr |
| May 25, 8:17 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Rice | 59 min |
| May 25, 8:40 PM CDT | Tornado Warning | ICT | Harvey, McPherson | 19 min |
| May 25, 8:54 PM CDT | Tornado Warning | ICT | Harvey, Marion | 36 min |
| May 25, 9:05 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman | 85 min |
| May 25, 9:35 PM CDT | Severe Thunderstorm Warning | ICT | Chase, Marion | 55 min |
| May 25, 9:59 PM CDT | Tornado Warning | ICT | Reno | 31 min |
| May 25, 10:05 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, McPherson, Marion | 55 min |
| May 25, 10:21 PM CDT | Areal Flood Warning | ICT | Barton, Ellsworth, Lincoln, Russell | 8 hr |
| May 25, 10:36 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, Sedgwick | 39 min |
| May 25, 10:48 PM CDT | Areal Flood Warning | ICT | Barton, Ellsworth, Rice, Saline | 8 hr |
| May 25, 11:05 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Marion | 55 min |
| May 25, 11:21 PM CDT | Tornado Warning | ICT | Butler | 39 min |
| May 25, 11:32 PM CDT | Tornado Warning | ICT | Butler | 28 min |
| May 25, 11:37 PM CDT | Severe Thunderstorm Warning | ICT | Chase, Elk, Greenwood | 68 min |
| May 25, 11:47 PM CDT | Tornado Warning | ICT | Elk, Greenwood | 28 min |
| May 26, 10:27 AM CDT | Areal Flood Warning | ICT | Greenwood, Montgomery, Wilson | 5 hr |
| May 26, 1:00 PM CDT | Flash Flood Warning | ICT | Montgomery, Wilson | 7 hr |
| May 26, 1:06 PM CDT | Areal Flood Warning | ICT | Labette | 5 hr |
| May 26, 1:49 PM CDT | Areal Flood Warning | ICT | Elk | 5 hr |
| May 26, 2:15 PM CDT | River Flood Warning | ICT | Montgomery, Wilson | 3 days |
| May 26, 2:15 PM CDT | River Flood Warning | ICT | Montgomery | 4 days |
| May 26, 2:18 PM CDT | River Flood Warning | ICT | Chase, Lyon | 30 hr |
| May 26, 3:07 PM CDT | Severe Thunderstorm Warning | ICT | Cowley, Sumner | 38 min |
| May 26, 3:44 PM CDT | Flood Watch | ICT | Allen, Butler, Chase, Chautauqua, Cowley, Elk and 6 more | 30 hr |
| May 26, 3:48 PM CDT | Severe Thunderstorm Warning | ICT | Cowley, Sumner | 57 min |
| May 26, 4:00 PM CDT | Areal Flood Warning | ICT | Sumner | 5 hr |
| May 26, 4:33 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Lincoln | 57 min |
| May 26, 4:35 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 51 min |
| May 26, 4:35 PM CDT | Severe Thunderstorm Warning | ICT | Cowley | 55 min |
| May 26, 4:41 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 64 min |
| May 26, 4:55 PM CDT | Severe Thunderstorm Warning | ICT | Neosho | 24 min |
| May 26, 5:04 PM CDT | Severe Thunderstorm Warning | ICT | Barton | 49 min |
| May 26, 5:04 PM CDT | Severe Thunderstorm Warning | ICT | Butler | 42 min |
| May 26, 5:24 PM CDT | Areal Flood Warning | ICT | Cowley | 4 hr |
| May 26, 5:26 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth | 64 min |
| May 26, 5:29 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 57 min |
| May 26, 5:33 PM CDT | Flash Flood Warning | ICT | Sumner | 4 hr |
| May 26, 5:35 PM CDT | Severe Thunderstorm Warning | ICT | Lincoln, Russell | 55 min |
| May 26, 5:45 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 42 min |
| May 26, 5:59 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Lincoln, Saline | 61 min |
| May 26, 6:30 PM CDT | Areal Flood Warning | ICT | Ellsworth | 5 hr |
| May 26, 6:38 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, Reno | 29 min |
Nearby
River Flood Warnings in Kansas, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.